# SDR AALA202111121525

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A300*
- Aircraft serial: 4932
- Aircraft time: 33,203 hours, 12,505 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pintle Pin
- Part number: D3215600500600
- Part serial: F1081211
- Condition: Corroded
- Location: Zone 700 - Gears
- Part time: 33,203 hours, 12,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MAIN LANDING GEAR AFT PINTLE PIN HAS CORROSION. PROCURED LEFT MAIN LANDING GEAR AFT PINTLE PIN AND INSTALLED.
